HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Public Policy / Faculty of Public Policy >
年報 公共政策学 = Annals, public policy studies >
第13号 >

Estimators of Bivariate Extreme Value Copulas

Files in This Item:
13-09_Ronbun_Suzukawa.pdf730.74 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Estimators of Bivariate Extreme Value Copulas
Authors: Suzukawa, Akio Browse this author →KAKEN DB
Keywords: bivariate exponential distribution
extreme value distribution
Pickands dependence
Issue Date: 2019
Publisher: 北海道大学公共政策大学院
Journal Title: 年報 公共政策学
Journal Title(alt): Annals, Public Policy Studies
Volume: 13
Start Page: 117
End Page: 144
Abstract: Extreme value copulas are the limiting copulas of component-wise maxima. A bivariate extreme value copulas can be represented by a convex function called Pickands dependence function. In this paper we consider nonparametric estimation of the Pickands dependence function. Several estimators have been proposed. They can be classified into two types: Pickands-type estimators and Caperaa-Fougeres-Genest-type estimators. We propose a new class of estimators, which contains these two types of estimators. Asymptotic properties of the estimators are investigated, and asymptotic efficiencies of them are discussed under Marshall-Olkin copulas.
Type: bulletin (article)
Appears in Collections:年報 公共政策学 = Annals, public policy studies > 第13号

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University